# SDR SWAA2019053133192

- Difficulty date: May 28, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,679 hours, 24,778 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 040707657
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, RIGHT CENTER PUMP STOPPER FEEDING NIGHT ENGINE CLIMBING THROUGH FC 180 CAUSING WING FUEL IMBALANCED. 1200 CBS SMOOTH AIR NO TURBULENCE NO CENTER PUMP LIGHT ILLUMINATED.  R&R CIR RIGHT BOOST PUMP PER AMM.
